EconPapers    
Economics at your fingertips  
 

Robust Finite-Time Control for Nonlinear Markovian Jump Systems with Time Delay under Partially Known Transition Probabilities

Dong Yang and Guangdeng Zong

Abstract and Applied Analysis, 2014, vol. 2014, 1-16

Abstract:

This paper is concerned with the problem of robust finite-time control for a class of nonlinear Markovian jump systems with time delay under partially known transition probabilities. Firstly, for the nominal nonlinear Markovian jump systems, sufficient conditions are proposed to ensure finite-time boundedness, finite-time boundedness, and finite-time state feedback stabilization, respectively. Then, a robust finite-time state feedback controller is designed, which, for all admissible uncertainties, guarantees the finite-time boundedness of the corresponding closed-loop system. All the conditions are presented in terms of strict linear matrix inequalities. Finally a numerical example is provided to demonstrate the effectiveness of all the results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/938781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/938781.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:938781

DOI: 10.1155/2014/938781

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:938781